Alert archive / Wisconsin / Gale Watches in 2012
Gale Watch 3, NWS Milwaukee, WI
NWS Milwaukee, WI issued this gale watch at Mar 26, 2012, 3:56 AM CDT. It took effect at Mar 27, 2012, 12:00 AM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 26, 2012, 3:56 AM CDT (08:56 UTC)
- In effect from
- Mar 27, 2012, 12:00 AM CDT
- Expired
- Mar 26, 2012, 4:05 PM CDT
- In force
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
846 WHUS73 KMKX 260856 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 356 AM CDT MON MAR 26 2012 ...BRISK NORTHEAST WINDS WILL DIMINISH THIS MORNING BUT STRONG WINDS WILL RETURN LATER TONIGHT... .A WEAKENING PRESSURE GRADIENT THIS MORNING WILL RESULT IN DIMINISHING WINDS AND WAVES TODAY...HOWEVER THE PERIOD OF LIGHTER WINDS WILL BE SHORT-LIVED. STRONG LOW PRESSURE EXPECTED TO MOVE THROUGH THE NORTHERN PLAINS TONIGHT AND TUESDAY WILL RESULT IN THE PRESSURE GRADIENT RE- TIGHTENING OVER LAKE MICHIGAN TONIGHT. STRONG LOW LEVEL WINDS WILL DEVELOP AHEAD OF THIS LOW PRESSURE SYSTEM. WIND GUSTS MAY REACH 40 KNOTS LATER TONIGHT AND FOR A TIME ON TUESDAY. HENCE A GALE WATCH HAS BEEN POSTED FOR THE NEARSHORE WATERS FOR LATER TONIGHT INTO TUESDAY. LMZ643>646-261700- /O.CON.KMKX.SC.Y.0026.000000T0000Z-120326T2100Z/ /O.NEW.KMKX.GL.A.0003.120327T0500Z-120327T2200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 356 AM CDT MON MAR 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... ...GALE WATCH IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY AFTERNOON. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. * WINDS: NORTHEAST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS WILL DIMINISH THIS MORNING TO 10 TO 20 KNOTS. THE WINDS WILL TURN TO THE SOUTHEAST AND INCREASE TO POTENTIAL GALES TO 40 KNOTS LATE TONIGHT AND TUESDAY. * WAVES: 5 TO 8 FOOT WAVES WILL SUBSIDE TO 2 TO 4 FEET THIS AFTERNOON...AND BUILD AGAIN TO 6 TO 10 FEET BY TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ WWW.WEATHER.GOV/MKX MBK
2 follow-up statements
424 WHUS73 KMKX 261406 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 906 AM CDT MON MAR 26 2012 ...BRISK NORTHEAST WINDS WILL DIMINISH THIS MORNING BUT STRONG WINDS WILL RETURN LATER TONIGHT... .A WEAKENING PRESSURE GRADIENT THIS MORNING WILL RESULT IN DIMINISHING WINDS AND WAVES TODAY...HOWEVER THE PERIOD OF LIGHTER WINDS WILL BE SHORT-LIVED. STRONG LOW PRESSURE EXPECTED TO MOVE THROUGH THE NORTHERN PLAINS TONIGHT AND TUESDAY WILL RESULT IN THE PRESSURE GRADIENT RE- TIGHTENING OVER LAKE MICHIGAN TONIGHT. STRONG LOW LEVEL WINDS WILL DEVELOP AHEAD OF THIS LOW PRESSURE SYSTEM. WIND GUSTS MAY REACH 40 KNOTS LATER TONIGHT AND FOR A TIME ON TUESDAY. HENCE A GALE WATCH HAS BEEN POSTED FOR THE NEARSHORE WATERS FOR LATER TONIGHT INTO TUESDAY. LMZ643>646-262215- /O.CON.KMKX.SC.Y.0026.000000T0000Z-120326T2100Z/ /O.CON.KMKX.GL.A.0003.120327T0500Z-120327T2200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 906 AM CDT MON MAR 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... ...GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. A GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY AFTERNOON. * WINDS: NORTHEAST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS WILL DIMINISH THIS MORNING TO 10 TO 20 KNOTS. THE WINDS WILL TURN TO THE SOUTHEAST AND INCREASE TO POTENTIAL GALES TO 40 KNOTS LATE TONIGHT AND TUESDAY. * WAVES: 5 TO 8 FOOT WAVES WILL SUBSIDE TO 2 TO 4 FEET THIS AFTERNOON...AND BUILD AGAIN TO 6 TO 10 FEET BY TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ DDV WWW.WEATHER.GOV/MKX
610 WHUS73 KMKX 262105 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 405 PM CDT MON MAR 26 2012 ...LINGERING WAVES THIS EVENING...INCREASING WINDS TONIGHT... .GUSTY WIND HAVE EASED FOR THE MOMENT...BUT HIGHER WAVES WILL LINGER INTO THE EVENING. SOUTHEAST WINDS WILL THEN INCREASE TONIGHT AHEAD OF APPROACHING LOW PRESSURE...WITH GALE FORCE GUSTS BY LATE TONIGHT OR EARLY TUESDAY MORNING. GALE FORCE GUSTS ARE THEN EXPECTED THROUGH THE DAY TUESDAY...ALONG WITH HIGH WAVES. LMZ643-644-270515- /O.EXT.KMKX.SC.Y.0026.000000T0000Z-120327T0900Z/ /O.UPG.KMKX.GL.A.0003.120327T0500Z-120327T2200Z/ /O.NEW.KMKX.GL.W.0008.120327T0900Z-120327T2200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 405 PM CDT MON MAR 26 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM CDT TUESDAY... ...GALE WARNING IN EFFECT FROM 4 AM TO 5 PM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 5 PM CDT TUESDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM CDT TUESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS: EAST 10 TO 15 VEERING SOUTHEAST 10 TO 20 KNOTS THIS EVENING...THEN INCREASING TO 20 TO 30 KNOTS WITH GUSTS OF 35 TO 40 KNOTS BY LATE TONIGHT. * WAVES: 3 TO 5 FEET BUILDING TO 6 TO 8 FEET BY TUESDAY MORNING...THEN 9 TO 11 FEET BY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-270515- /O.EXT.KMKX.SC.Y.0026.000000T0000Z-120327T1200Z/ /O.UPG.KMKX.GL.A.0003.120327T0500Z-120327T2200Z/ /O.NEW.KMKX.GL.W.0008.120327T1200Z-120327T2200Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 405 PM CDT MON MAR 26 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT TUESDAY... ...GALE WARNING IN EFFECT FROM 7 AM TO 5 PM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 7 AM TO 5 PM CDT TUESDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM CDT TUESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS: EAST 10 TO 15 VEERING SOUTHEAST 10 TO 20 KNOTS THIS EVENING...THEN INCREASING TO 15 TO 25 KNOTS WITH GUSTS TO 35 KNOTS BY TUESDAY MORNING. * WAVES: 3 TO 5 FEET BUILDING TO 6 TO 8 FEET BY TUESDAY MORNING...THEN 8 TO 10 FEET BY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this gale watch went out at Mar 26, 3:37 AM CDT, 19 minutes earlier.
Area forecast discussion, Mar 26, 3:37 AM CDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
337 AM CDT MON MAR 26 2012
.TODAY AND TONIGHT...FORECAST CONFIDENCE...MEDIUM.
STRONG PUSH OF ISENTROPIC OMEGA ON 300 THETA SURFACE HELPED ALONG BY
WEAK MID LEVEL SHORT WAVE PRODUCING -SHRA OVER WRN CWA EARLY THIS
MRNG. CONDENSATION PRESSURE DEFICITS HAVE LOWERED TO LESS THAN 10MB
FOR GOOD SATURATION. STRONGEST ISENTROPIC OMEGA PUSH EARLY THIS
MRNG...BUT WEAKER LIFT LINGERS IN WEST THIS MRNG. SPC MESOANALYSIS
HAS MUCAPES OVER 100 J WITH MID-LEVEL LAPSE RATES OVER 6. WL
MENTION ISOLD THUNDER THREAT THIS MRNG IN WEST AS WELL. MORE -SHRA
UPSTREAM OVER SRN MN SO WL CARRY HIGHER POPS THIS MRNG OUT WEST AND
WL NEED TO WATCH IF ANY OF THESE -SHRA CARRY INTO PARTS OF EAST.
ISENTROPIC OMEGA WEAKENS BY LATE MRNG AND AFTN...HENCE CUT BACK POPS
TO LOW CHANCES IN WEST.
SHORT TERM GUIDANCE IN GOOD AGREEMENT ON CARRYING VIGOROUS SHORT
WAVE OVER SOUTHWEST CONUS INTO NRN PLAINS TNGT. IN RESPONSE TO THIS
RAPID DEVELOPMENT...LOW LEVEL JET INCREASES TO 40 TO 50 KNOTS AS IT
PIVOTS INTO WI TNGT. LAYER Q-VECTOR CONVERGENCE INCREASES WITH AN
INCREASING PUSH OF MID-LAYER THETA-E ADVECTION. ELEVATED LIFTED
INDEX DECREASES TO AROUND ZERO TONIGHT. IN ADDITION...STRONG LAYER
FN VECTOR RESPONSE TO LAYER FULL WIND FRONTOGENESIS SPREADS ACROSS
SRN WI DURING THE NIGHT. ALL THESE FACTORS FORCE ME TO USE HIGHER
POPS THAN GUIDANCE. WL RETURN HIGHER POPS TO EVENING FOR NORTH AND
WEST AS STRONGER FORCING BEGINS OVER WRN WI DURING THIS TIME. A
COOL DAY WITH ELY WINDS AND CLOUDS KEEPING TEMPS NEAR OR BELOW
NORMAL. WL HOLD OFF ON FROST MENTION TNGT DUE TO CLOUDS AND WINDS
INCREASING ONCE AGAIN.
TUESDAY AND TUESDAY NIGHT - CONFIDENCE...LOW TO MEDIUM
POTENT VORT MAX/SHORTWAVE ROTATES FROM THE DAKOTAS TO NEAR EASTERN
LAKE SUPERIOR BY LATE TUESDAY NIGHT. BULK OF POSITIVE VORTICITY
ADVECTION CONTINUES TO BE PROGGD TO OUR NORTH CLOSER TO THE VORT
MAX. 2 METER DEW POINTS HAVE BEEN CONSISTENT WITH MID/UPPER 50S INTO
SRN WI WHILE MOS MORE IN THE MID/UPPER 40S. OUTCOME MAY END UP A
BLEND OF THE TWO. BUFKIT SOUNDINGS COULD NOT LOOK MORE UNIMPRESSIVE
WITH STRONG LOW LEVEL INVERSION AND LITTLE IN THE WAY OF ELEVATED
CAPE. GUIDANCE POPS ARE IN SLIGHT CHANCE TO LOW END CHANCE CATEGORY
AND WILL NOT BUMP OVER THESE VALUES AT THIS POINT. IF BETTER
THERMAL/MOISTURE PARAMETERS CAN WORK NORTH INTO SRN WI THERE WOULD
BE SOME POTENTIAL FOR STRONGER STORMS...BUT AT THE MOMENT NOT SEEING
ENOUGH CLUES TO SUGGEST THIS SCENARIO. THE LOCALLY DERIVED SEVERE WX
PARAMETER...CWASP...STILL KEEPS THE MAX JUST SOUTH OF WI...A VERY
CONSISTENT SIGNAL IN THIS REGARD. SWODY2 MATCHES CLOSE TO AXIS OF
MAX CWASP.
WEDNESDAY AND WEDNESDAY NIGHT - CONFIDENCE...MEDIUM
SHOT OF 850 COLD AIR ADVECTION WRAPS INTO THE AREA WEDNESDAY AND
LINGERS INTO THURSDAY. LOW LEVEL WEAK TROUGH WITH 850 THERMAL COLD
POOL. COLD ADVECTION APPEARS TO OFFSET THE FORCING WITH UPPER
WAVE. THIS IN COMBO WITH DRY AIRMASS LEADS TO KEEPING DRY FORECAST
INTACT. SURFACE HIGH GRADUALLY BUILDS IN ACROSS THE UPPER MIDWEST
WEDNESDAY NIGHT. LOWER LEVEL RH PROGS LINGER HIGHER VALUES ACROSS
THE AREA. IF WINDS LIGHTEN UP IN TIME AND ANY CLOUDS CLEAR
OUT...LOOKS LIKE A POTENTIAL FROST SETUP.
THURSDAY - CONFIDENCE...MEDIUM
UPPER RIDGE BUILDS ACROSS WITH SURFACE HIGH EDGING EAST. RETURN FLOW
SETS UP ACROSS IOWA AND MINNESOTA WITH DRY DAY EXPECTED IN SRN WI.
THURSDAY NIGHT THROUGH SUNDAY - CONFIDENCE...LOW
GEM/ECMWF ON THE SAME PAGE WITH BRINGING SHORTWAVE ENERGY ACROSS
EARLY IN THIS PERIOD. ECMWF A BIT MORE PROGRESSIVE WITH THIS
FEATURE WHICH WOULD BRING PRECIP CHANCES TO AN END SOONER THAN THE
GEM. MEANWHILE THE GFS IS SHOWING BROAD CYCLONIC FLOW WITH PRECIP
JUST STARTING TO WORK INTO SRN WI ON FRIDAY. THE GFS EXITS THE
WAVE TO THE EAST ON SATURDAY WHILE THE ECMWF TRENDS A SECOND WAVE
INTO THE AREA...THOUGH 00Z RUN HAS BACKED OFF A BIT WITH THIS AND
SUGGESTS A MORE POTENT WAVE ARRIVING SUNDAY NIGHT....BUT AT THIS
RANGE ECMWF HAS HAD VARYING SOLUTIONS LAST SEVERAL RUNS. LOTS OF
UNCERTAINTY.
&&
.AVIATION/12Z TAFS/...EXPC MVFR CIGS TO CONTINUE TO THIN THIS MRNG
AS BLUSTERY NORTHEAST LOW LEVEL WINDS DIMINISH AND VEER TO THE EAST
THIS MORNING. THEN MAINLY VFR CIGS EXPCD THROUGH TNGT. WL NEED TO
WATCH FOR ISOLD T IN STRONG WARM AIR ADVECTION TNGT AND THIS MRNG IN
WEST.
&&
.MARINE...WILL CONTINUE SMALL CRAFT ADVISORY THIS MORNING AS GUSTY
NORTHEAST WINDS ASSOCIATED WITH LOW LEVEL COLD AIR ADVECTION SURGE
DIMINISH. WAVES WL BE SLOWER TO SUBSIDE...SO WL CONTINUE SMALL
CRAFT THROUGH EARLY AFTN.
PERIOD OF LIGHTER WINDS WILL BE SHORT-LIVED HOWEVER. STRENGTHENING
LOW PRESSURE IS EXPECTED TO MOVE ACROSS THE NORTHERN PLAINS ON
TUESDAY...AND THEN GRADUALLY WEAKEN AS IT MOVES ACROSS THE WESTERN
GREAT LAKES TUESDAY NIGHT. AS IT INITIALLY DEEPENS OVER THE PLAINS
LATE TONIGHT AND TUESDAY...IT WILL CONTRIBUTE TO A TIGHT PRESSURE
GRADIENT DEVELOPING OVER LAKE MICHIGAN. STRONG LOW LEVEL WINDS WILL
ACCOMPANY THIS LOW PRESSURE SYSTEM...WITH THE POTENTIAL FOR WIND
GUSTS EXCEEDING 33 KNOTS REACHING THE LAKE SURFACE. HENCE WL POST A
GALE WATCH BEGINNING LATE TONIGHT...AND CONTINUING THROUGH TUESDAY.
DAYSHIFT WL MAKE DECISION ON WHETHER GALE WARNING IS WARRANTED.
SMALL CRAFT ADVISORY WIND GUSTS WILL CONTINUE ON WEDNESDAY AS THE
LOW MOVES FARTHER EAST INTO THE ERN GTLAKES. AS LEAST FOG THREAT
HAS ENDED FOR NOW.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...GALE WATCH FROM LATE TONIGHT THROUGH TUESDAY AFTERNOON FOR
LMZ643>646.
SMALL CRAFT ADVISORY UNTIL 4 PM CDT THIS AFTERNOON FOR
LMZ643>646.
&&
TODAY/TONIGHT AND AVIATION/MARINE...MBK
TUESDAY THROUGH SUNDAY...COLLARHazardous weather outlook, Mar 25, 11:19 PM CDT, 4 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1119 PM CDT SUN MAR 25 2012 WIZ046-047-051-052-056>060-062>072-261700- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 1119 PM CDT SUN MAR 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY ISOLATED THUNDERSTORMS ARE POSSIBLE MONDAY NIGHT AHEAD OF A STRONG LOW PRESSURE SYSTEM MOVING THROUGH THE NORTHERN PLAINS. THIS LOW WILL DRAG A COLD FRONT ACROSS SOUTHERN WISCONSIN WHICH WILL TRIGGER SCATTERED THUNDERSTORMS ON TUESDAY. THE THREAT FOR STRONG TO SEVERE THUNDERSTORMS IS EXPECTED TO REMAIN SOUTH OF WISCONSIN TUESDAY AFTERNOON. THERE IS A CHANCE OF THUNDERSTORMS ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THIS WEEK. LMZ643>646-261700- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1119 PM CDT SUN MAR 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT FOR TONIGHT AS A SURGE OF COLD AIR OVER THE NEARSHORE WATERS WILL CAUSE NORTHEAST WINDS TO INCREASE TO 15 TO 25 KNOTS THIS EVENING. WAVES WILL BUILD TO 3 TO 6 FEET OVERNIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY THE SMALL CRAFT ADVISORY CONTINUES INTO THE AFTERNOON AS HIGH WAVES LINGER. A TIGHTENING PRESSURE GRADIENT AHEAD OF STRONG LOW PRESSURE MOVING THROUGH THE NORTHERN PLAINS AND SOUTHERN CANADA WILL BUILD WINDS AND WAVES BACK TO SMALL CRAFT ADVISORY LEVELS MONDAY NIGHT AND TUESDAY. WIND GUSTS MAY APPROACH GALE WARNING CRITERIA FOR A TIME ON TUESDAY. GUSTY WINDS ASSOCIATED WITH THIS LOW PRESSURE SYSTEM WILL LINGER INTO WEDNESDAY. ISOLATED THUNDERSTORMS ARE POSSIBLE MONDAY NIGHT...WITH A BETTER CHANCE ON TUESDAY AS A COLD FRONT MOVES ACROSS SOUTHERN WISCONSIN AND LAKE MICHIGAN. THERE IS A CHANCE OF THUNDERSTORMS FRIDAY. GEHRING WWW.WEATHER.GOV/MKX
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 4:05 PM CDT | Gale Warning | MKX | 30 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.